# SDR 3EJA202508150009

- Difficulty date: July 31, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N853JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605352
- Aircraft time: 10,076 hours, 7,415 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT INITIAL TAKEOFF/CLIMB OUT AND MOVING THE GEAR HANDLE UP, THE RED UNLOCK LIGHT REMAINED ILLUMINATED.  AT FRA WE BROUGHT THE FLAPS UP AND SOON AFTER GOT A STAB MIS COMPARE AND HYD PRESSURE LIGHT ILLUMINATE. PERFORMED GEAR SWINGS AND OTHER OPERATIONAL TESTS CND
